Cetirizine Hydrochloride Allergy Forums

Recently active Cetirizine Hydrochloride Allergy forums and community discussion threads. Post your question or story about Cetirizine Hydrochloride Allergy and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Itching Withdrawal from Cetirizine or Zyrtec

I want to know how many are suffering from withdrawal from this drug that causes itching all over the body. At the people's pharmacy there is an article about this very problem, yet Zyrtec doesn't list the information on their web site. This is my third attempt to get off of this med and I'm going crazy from the itching. ## If you take any medication for a long period of time, you will experience some withdrawal effects. This is just as true of allergy medications, as it is of any other. One of the most common withdrawal effects are rebound effects, so for an allergy medication, this can include itching. Have you spoken to your doctor about it? ## I keep getting itching after this. Not had it before, but it's the first time I've taken the medicine for more than a mon...

715 REPLIES Updated
Cetirizine and Vision side effects

After taking Cetirizine Hydrochloride I am having awful eye problems ... straight lines are bouncing all over the place and my vision is so blurry which is apparently a rare side effect. Obviously I stopped the tablets (after taking 2). Has anyone else had this? I took it last year with no problems. How long before my eye sight gets better? Does anyone know? ## Vision issues can be a side effect of most antihistamines, if you only took 2 of them, it might be best for you to try a different medication, since that is rather severe. It usually takes about a week, or so, for things to improve, but if the issue persists, you should consult your doctor about trying a different medication. The FDA lists other side effects as possibly including headache, dry mouth, and drowsiness. Are you on an...

2 REPLIES Updated
Delayed withdrawal symptoms from cetirizine hydrochloride

I had taken generic Zyrtec for years and decided to stop many months ago. I had no withdrawal symptoms when I stopped until a week ago I broke out in a rash on my arms, then spread to my neck, chest and thighs. Terrible itching and redness. Wondering if my rash is related to the discontinuation of Zyrtec. Has anyone else experienced this? From what I have been reading, most people have withdrawal symptoms as soon as they stop taking this drug. ## Hi Rose, Sorry to hear about your situation. If you have a moment, I'd encourage you to check out the following related discussion thread pertaining to Zyrtec/Cetirizine withdrawal symptoms at: medschat.com/204553 Apparently, the itching and rashes have affected quite a significant number of people. However, if I recall correctly, somewhere...

2 REPLIES Updated
Antihistamine combinations anyone?

Has anyone been or currently prescribed Cetirizine and multiple other allergy-antihistamines at the same time? It helped at first but then I got allergic to 12 other medications in about 1.5 years. Ibuprophen end was the first, then came Dapsone. I was prescribed Cetirizine, Ranitidine, Xolaire, Montelucast, and Diphenhydramine-Benadryl. I now have Montelucast, Doxepin, and Cetirizine added to my allergy list. Can combining Xolair, Ranitidine, and Diphenhydramine cause another allergic reaction or is that just withdrawal or ongoing side effects from stopping cetirizine and doxepin within one week together? Reactions every night now since August 23rd. Sometimes small or just an epi pen or prednisone. Doctor said 'Doxepin is the last and only thing that will help'. I'm allergi...

Updated
Rash and Cetirizie

My baby is 13 months old. She is suffering from a rash on her whole body. She had used Cetirizie syrup. Please advice the treatment. ## Cetirizine is as an antihistamine, it is most commonly used to treat allergies. Was it prescribed by her doctor? Did the doctor say what is causing the rash? How long has she been taking it? If this is a severe allergic reaction to something, it can take some time for the medication to work and for the rash to start clearing up. If you see no results in a week or more, then she may require a higher dosage or a different medication and you will need to consult her doctor. Learn more:

1 REPLY Updated
Cetirizine Hydrochloride-regular usage

I am suffering from Allergy which causes running nose 365 days, mild headache and eye irritation. Tried some treatments and in vain started using Cetirizine Hydrochloride 10 mg tablets in regular basis like whenever there is running nose use the tablet for three days or week days till its severity comes down. Is it correct or can I use the medicine everyday one tablet for few months to get rid off this allergy. ## Certirizine is an antihistamine, commonly sold in the US under the brand name Zyrtec. Allergies are not curable, sometimes with immunologic treatments, your tolerance can be built up to lessen the severity of allergic reactions, but no medications, including this one, are actually going to cure it. The important this is to consult a doctor and discover what exactly you are all...

1 REPLY Updated